Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 400, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 23, 2011, 3:26 PM CDT for Clay County, Greene County, Arkansas; Dunklin County, Missouri. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2011, 3:26 PM CDT (20:26 UTC)
- Expired
- May 23, 2011, 4:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Clay County, AR, Greene County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 115 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 3:55 PM CDT | TSTM WND DMG | Rector, AR | A SHED WAS BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 1:34 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2279 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
496 WUUS54 KMEG 232026 SVRMEG ARC021-055-MOC069-232115- /O.NEW.KMEG.SV.W.0400.110523T2026Z-110523T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 326 PM CDT MON MAY 23 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLAY COUNTY IN EASTERN ARKANSAS... EASTERN GREENE COUNTY IN EASTERN ARKANSAS... WESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... * UNTIL 415 PM CDT * AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CORNING TO OAK GROVE HEIGHTS...OR ALONG A LINE EXTENDING FROM CORNING TO PARAGOULD...AND MOVING EAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORNING... MARMADUKE...PARAGOULD...PIGGOTT...RECTOR...CAMPBELL...SENATH... BUCODA AND CHALK BLUFF NATURAL AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3650 9006 3605 9015 3604 9063 3650 9063 TIME...MOT...LOC 2026Z 261DEG 38KT 3642 9052 3610 9053 $$
3 follow-up statements
903 WWUS54 KMEG 232044 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 344 PM CDT MON MAY 23 2011 ARC021-055-MOC069-232115- /O.CON.KMEG.SV.W.0400.000000T0000Z-110523T2115Z/ CLAY AR-GREENE AR-DUNKLIN MO- 344 PM CDT MON MAY 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR WESTERN DUNKLIN...EASTERN GREENE AND EASTERN CLAY COUNTIES... AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM POLLARD TO BERTIG...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF PIGGOTT TO 10 MILES NORTH OF LEACHVILLE...MOVING EAST AT 45 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HICKORIA... MARMADUKE...PIGGOTT...RECTOR...CAMPBELL...SENATH...KNOB...HEUBNER... LEONARD...HARGRAVE CORNER...HOLLY ISLAND...BELL CITY...PRATT AND CARRYVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3605 9045 3649 9045 3650 9006 3605 9015 TIME...MOT...LOC 2044Z 261DEG 38KT 3643 9029 3605 9031 $$
989 WWUS54 KMEG 232057 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 357 PM CDT MON MAY 23 2011 ARC021-055-MOC069-232115- /O.CON.KMEG.SV.W.0400.000000T0000Z-110523T2115Z/ CLAY AR-GREENE AR-DUNKLIN MO- 357 PM CDT MON MAY 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR WESTERN DUNKLIN...NORTHEASTERN GREENE AND EASTERN CLAY COUNTIES... AT 357 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ST. FRANCIS TO BUCODA...OR ALONG A LINE EXTENDING FROM CHALK BLUFF NATURAL AREA TO SENATH...MOVING EAST AT 45 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PIGGOTT... RECTOR...CAMPBELL...SENATH...HEUBNER...LEONARD...HARGRAVE CORNER... HOLLY ISLAND...BELL CITY...PRATT...CARRYVILLE...RHYNE...FRITZ AND BERTIG. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3649 9036 3650 9006 3605 9015 3605 9033 TIME...MOT...LOC 2057Z 261DEG 38KT 3645 9012 3607 9014 $$
644 WWUS54 KMEG 232108 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 408 PM CDT MON MAY 23 2011 ARC021-055-MOC069-232118- /O.EXP.KMEG.SV.W.0400.000000T0000Z-110523T2115Z/ CLAY AR-GREENE AR-DUNKLIN MO- 408 PM CDT MON MAY 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DUNKLIN...NORTHEASTERN GREENE AND EASTERN CLAY COUNTIES WILL EXPIRE AT 415 PM CDT... AT 408 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3649 9036 3650 9006 3605 9015 3605 9033 TIME...MOT...LOC 2108Z 261DEG 38KT 3647 8998 3609 9000 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 1:22 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 23, 1:22 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 122 PM CDT MON MAY 23 2011 .UPDATE... UPDATE FOR 18Z TAF CYCLE. && .PREV DISCUSSION... /ISSUED 1130 AM CDT MON MAY 23 2011/ UPDATE... UPDATE TO RAISE POPS ACROSS NORTHERN TWO-THIRDS OF THE FORECAST AREA. DISCUSSION... THE ATMOSPHERE CONTINUES TO RECOVER THIS MORNING AS STABILIZATION ASSOCIATED WITH COLD POOL FROM LAST NIGHTS STORMS CONTINUES TO ERODE FROM THE SOUTH. THE LOWER LEVELS WILL CONTINUE TO DESTABILIZE AS UPPER 60S TO LOWER 70S DEWPOINTS ADVECT BACK TO THE NORTH AND OVERSPREAD THE ENTIRE MID SOUTH BY EARLY AFTERNOON. THIS INCREASED LOW LEVEL MOISTURE COMBINED WITH INCREASING AMOUNTS OF SURFACE HEATING...WITH INCREASING SUN/BREAKS IN CLOUDS SHOULD ALLOW SBCAPES TO RISE TO BETWEEN 2500-3500 J/KG...WITH LI/S BETWEEN -6C AND -8C...AND MID LEVEL LAPSE RATES GREATER THAN 7.5 C/KM. THIS STRONG INSTABILITY WILL COMBINE WITH INCREASING DEEP LAYER SHEAR IN EXCESS OF 50 KTS DEVELOPING ALONG THE SOUTHERN PERIPHERY OF AN UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION TO SUPPORT ORGANIZED SEVERE STORM DEVELOPMENT OVER THE MID SOUTH LATER THIS AFTERNOON. THIS SHOULD BE FORCED BY AN APPROACHING MID LEVEL SHORTWAVE/MID LEVEL COOLING NOW EVIDENT ON WATER VAPOR IMAGERY OVER NORTHEAST TEXAS LATE THIS MORNING THAT SHOULD MOVE NORTHEAST INTO THE MID SOUTH BY LATER THIS AFTERNOON. OVERALL...IT APPEARS THAT A RATHER ACTIVE WEATHER DAY IS IN STORE WITH THE POTENTIAL FOR SEVERE STORMS OVER AT LEAST THE NORTHERN TWO THIRDS OF THE REGION. IT APPEARS THAT FAR SOUTHERN AREAS MAY REMAIN CAPPED TO CONVECTION AS STRONGER INVERSION BASED BETWEEN 850MB AND 700MB...AS EVIDENT ON 12Z JAN SOUNDING...INHIBITS CONVECTION. ELSEWHERE...CAPPING INVERSION IS WEAKER...AS SEEN FROM 12Z LZK SOUNDING...AND THE MID LEVEL SHORTWAVE SHOULD BE SUFFICIENT TO ERODE AWAY ANY RESIDUAL CAPPING BY THIS AFTERNOON. THE PRIMARY SEVERE SEVERE WEATHER THREATS SHOULD REMAIN DAMAGING WINDS AND LARGE HAIL. A FEW TORNADOES CANNOT BE RULED OUT EITHER AS 0-1 KM SRH RANGE FROM 200-300 M2/S2 AND LCL HEIGHTS REMAIN LOW. ALTHOUGH TORNADOES SHOULD NOT BE THE PRIMARY SEVERE WEATHER THREATS AS LOW LEVEL VEERING NOT OVERLY IMPRESSIVE PER LATEST KNQA/KLZK VAD WIND PROFILES. THE PRIMARY SEVERE THREATS SHOULD OCCUR THIS AFTERNOON AND EVENING IN ASSOCIATION WITH PRIMARY SHORTWAVE TROUGH. UPDATED ZONES AND GRIDS WILL BE OUT SHORTLY. JLH PREV DISCUSSION... /ISSUED 401 AM CDT MON MAY 23 2011/ DISCUSSION... MCS WAS IN THE DECAYING STAGES NORTH OF I40 AT DISCUSSION TIME. THIS FEATURE LAID DOWN AN OUTFLOW BOUNDARY THAT HAD MOVED AS FAR SOUTH AS NORTH MS. WILL EXPIRE THE FLASH FLOOD WATCH EARLY FOR NORTHEAST AR. AN INITIALLY WORKED OVER ATMOSPHERE SHOULD GRADUALLY RECOVER TODAY...WITH A SUFFICIENTLY STRONG LOW LEVEL PRESSURE GRADIENT TO DRIVE THE OUTFLOW BOUNDARY NORTH. WHERE THE BOUNDARY ENDS UP BY MIDAFTERNOON IS NOT ENTIRELY CLEAR. SHORT TERM FORECAST MODELS ARE OF LITTLE HELP HERE. SYNOPTICALLY... THE 06Z NAM BRINGS A LOW AMPLITUDE SHORTWAVE INTO THE OZARKS THIS AFTERNOON. THIS SHOULD HELP STORMS FIRE OVER THE WEAKLY CAPPED HIGHER TERRAIN. ONCE STORMS DEVELOP OVER THE EASTERN OK/AR/SOUTHERN MO...THEY SHOULD CONTINUE EAST. AS WAS THE CASE SUNDAY EVENING... A SOUTHWARD PROPAGATION WILL BE POSSIBLE IF A COLD POOL CAN BE ESTABLISHED... RESULTING IN STORMS ENTERING NORTHEAST AR. OVERALL... FEW CHANGES FROM EARLIER FORECASTS. BEST RAIN CHANCES WILL OCCUR NORTH OF I40 TODAY... WITH ISOLATED CONDITIONAL SEVERE THREAT POSSIBLE AS FAR SOUTH AS FAR NORTHERN MS. TUESDAY MAY SEE BETTER STORM CHANCES DURING THE MORNING...BEFORE UPPER LEVEL RIDGE DEVELOPMENT PUSHES THE MAIN STORM TRACK TOO FAR NORTH INTO CENTRAL MO. THIS UPPER LEVEL RIDGING WILL BE SHORT LIVED AND OCCUR IN ADVANCE OF A VIGOROUS UPPER LEVEL LOW THAT WILL MOVE INTO THE CENTRAL PLAINS BY WEDNESDAY MORNING. WITH MODERATE LOW LEVEL INSTABILITY AND STRONG UPPER LEVEL DIFFLUENCE...THE MIDSOUTH WILL SEE AN ENHANCED SEVERE WEATHER CHANCES... LIKELY PEAKING WEDNESDAY EVENING INTO EARLY MORNING THURSDAY. AT THIS EARLY TIME...A FEW DISCRETE SUPERCELLS APPEAR POSSIBLE WEDNESDAY AFTERNOON...FOLLOWED BY A FRONTAL/LINEAR MCS WEDNESDAY NIGHT. YESTERDAY/S 12Z GFS/ECMWF RUNS DEPARTED FROM EARLIER SOLUTIONS WITH RESPECT TO A CLOSED UPPER LOW DEVELOPMENT OVER THE APPALACHIANS THIS WEEKEND. LATEST SOLUTIONS FROM BOTH MODELS NOW TAKE A MUCH WEAKER OPEN WAVE EASTWARD ACROSS THE GREAT LAKES... WHILE DEVELOPING A HIGH AMPLITUDE UPPER RIDGE OVER THE SOUTHEAST U.S. DURING THE WEEKEND. THIS WOULD RESULT IN WARMER...DRIER AND MORE SUMMERLIKE CONDITIONS FOR THE MIDSOUTH OVER THE MEMORIAL DAY HOLIDAY...LASTING INTO AT LEAST THE MIDDLE OF NEXT WEEK. PWB && .AVIATION... NORTHERN MCS CONTINUES TO MOVE SOUTHWARD INTO THE REGION. IMPACTS WILL BE FELT AT JBR WITHIN THE NEXT FEW HOURS. WENT WITH MVFR CIGS AT JBR ALONG WITH GUSTS UPWARDS OF 25KTS. ALSO AT JBR...BY 08Z LOW LEVEL MOISTURE WILL BRING CIGS DOWN TO IFR CONDITIONS. ELSEWHERE CONFIDENCE IS RATHER LOW IN REGARDS TO TIMING OF FURTHER CONVECTIVE DEVELOPMENT. WENT WITH PREVAILING CB GROUPS AT BOTH MEM AND MKL FOR THE REST OF THE AFTERNOON AND EVENING. VISIBILITY MAY BE REDUCED TO LESS THAT 5 MILES IN THE HEAVIER CONVECTION AND ALSO LOWERING CIGS WILL YIELD MVFR CONDITONS. WENT WITH A 6 HOUR CB GROUP FOR TUP THIS EVENING AS DAYTIME HEATING INCREASES INSTABILITY IN NORTH MISSISSIPPI. ALSO...CIGS WILL LOWER TO MVFR CONDITIONS IN THE HEAVIER STORMS AS CEILINGS LOWER. CDG && .PRELIMINARY POINT TEMPS/POPS... MEM 85 70 87 72 / 50 30 10 10 MKL 85 67 86 69 / 50 30 20 20 JBR 83 67 84 70 / 50 50 20 20 TUP 89 68 90 70 / 20 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 23, 3:14 AM CDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 314 AM CDT MON MAY 23 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-241015- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 314 AM CDT MON MAY 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH OF A CLARKSDALE TO TUPELO MISSISSIPPI LINE. PRIMARY THREATS INCLUDE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. AN ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE NORTH OF INTERSTATE 40. MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER... AND ALONG THE ST FRANCIS RIVER SOUTH OF INTERSTATE 40. BACKWATER FLOODING WILL ALSO OCCUR ALONG SOME TRIBUTARIES TO THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY OVER AREAS TO THE NORTH OF INTERSTATE 40. THUNDERSTORMS WILL BECOME MORE WIDESPREAD WEDNESDAY AND WEDNESDAY NIGHT... WITH AN ENHANCED SEVERE WEATHER THREAT OVER MUCH OF THE MIDSOUTH. LARGE HAIL... DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. THE MISSISSIPPI RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH MOST OF THIS WEEK...WHICH WILL CONTRIBUTE TO BACKWATER TRIBUTARY FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THURSDAY. PWB
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:47 PM CDT | Tornado Warning | MEG | Randolph | 43 min |
| May 22, 9:36 PM CDT | Flash Flood Watch | MEG | Clay, Craighead, Greene, Lawrence, Mississippi, Poinsett and 1 more | 7 hr |
| May 22, 10:06 PM CDT | Special Weather Statement | MEG | Lawrence, Randolph | 54 min |
| May 22, 10:51 PM CDT | Special Weather Statement | MEG | Clay, Greene, Randolph | 54 min |
| May 22, 11:08 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 52 min |
| May 22, 11:33 PM CDT | Special Weather Statement | MEG | Craighead, Greene | 57 min |
| May 22, 11:44 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 46 min |
| May 22, 11:49 PM CDT | Tornado Warning | MEG | Clay, Greene | 26 min |
| May 23, 12:09 AM CDT | Special Weather Statement | MEG | Cross | 51 min |
| May 23, 12:26 AM CDT | Special Weather Statement | MEG | Mississippi, Poinsett | 64 min |
| May 23, 12:53 AM CDT | Special Weather Statement | MEG | Crittenden | 67 min |
| May 23, 1:58 PM CDT | Tornado Warning | MEG | Lawrence, Randolph | 47 min |
| May 23, 2:33 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence | 42 min |
| May 23, 2:43 PM CDT | Tornado Warning | MEG | Clay, Greene, Randolph | 47 min |
| May 23, 3:48 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 42 min |
| May 23, 3:53 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 52 min |
| May 23, 4:13 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 47 min |
| May 23, 4:21 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 39 min |
| May 23, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 46 min |
| May 23, 4:49 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 41 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.